Mood swings - withdrawls or not

Discussion in 'Suicidal Thoughts and Feelings' started by SadDude87, Dec 9, 2007.

Thread Status:
Not open for further replies.
  1. SadDude87

    SadDude87 Well-Known Member

    At the start of this year I began taking Mirtazapine (Raemeron I think is the trade name) and have been off it for about a month, I stopped cold turkey.

    During this time I have had extreme mood swings. Right now I feel pretty OK, but I know I soon will fall further into depression again. I also go through periods of no sleep, sickly warm stomach and severe anxiety.

    The thing is I am pretty sure it was never this bad before I took the anti depressants. Do you think I could still be going through withdrawls even after a month of stopping taking them? I seem to be feeling better very slowly, so maybe the withdrawls are starting to ease off...
  2. RySp123

    RySp123 Guest

    will answer you in pm if you dont mind.

Thread Status:
Not open for further replies.